# SDR SWAA2024052889533

- Difficulty date: May 23, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 62,541 hours, 37,605 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT @FL370 #2 IDG SHOWED SOURCE OFF LIGHT AND TRANSFER BUS OFF LIGHT ILLUMINATED.<[01] R & R #2 ENG IDG IAW AMM 24-11-11. NO DEFECTS NOTED.
